MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-D10-F15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, vascular perforation is an inherent risk of any electrode placement.  .
 
Event or Problem Description
During the procedure, after mapping the paroxysmal atrial fibrillation in the left atrium, the patient became hypotensive and a pericardial effusion was diagnosed via ultrasound.The isolation of the four pulmonary veins was carried out and then the patient was stabilized by conducting a pericardiocentesis.There were no performance issues with the device.

Brand Name
ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key12188533
Report Number3008452825-2021-00372
Device Sequence Number19897350
Product Code DRF
UDI-Device Identifier05415067024800
UDI-Public05415067024800
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberD-AVSE-D10-F15
Device Catalogue NumberD-AVSE-D10-F15
Device Lot Number7927569
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;